# SDR AWXA9500307

- Difficulty date: May 21, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N315AW
- Make and model: Boeing 737-3S3
- Aircraft serial: 23734
- System (JASC): 3350 · Emergency Lighting
- Part: Eel Wire
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

PHX - DURING ROUTINE MAINTENANCE CHECK, FOUND ROWS 3 THROUGH 11 EMERGENCY EXIT LIGHTS INOPERATIVE.  REPAIRED BROKEN WIRE AT ROW 3.  OPS CHECK GOOD.  (M)
